# SDR AU990416048

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177B
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C202
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82PA6
- Condition: Corroded
- Location: Propeller
- Part time: 1,881 hours
- Component: Mcauly, B2D34C202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADES WERE FOUND CORRODED ON THE LEADING EDGES AND THE BUTTS.  THIS PROPELLER WAS LAST INSPECTED ON 7 NOVEMBER 1990.
